# SDR FDEA201112115242

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 38,251 hours, 7,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ESCAPE SLIDE LOW PRESSURE INDICATOR LIGHT WILL NOT PRESS TO TEST.    R & R LENS, LAMP RETAINER AND BULBS, IAW AMM 25-61-04-4-0.  OPS CHECKED NORMAL. RETURNED TO SERVICE.
